# SDR COMA2012011870004

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 21,514 hours, 15,338 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: J-Box
- Part number: BA670516461
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE EMANATING FROM JB6 WITH A/C SETTING AT THE GATE.  REMOVED AND REPLACED JB 6.
